MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.00mm x 12mm nc emerge balloon catheter was used for post-dilation.However, the shaft broke about halfway down while removing the device from the patient's body.The device was completely removed and no patient complications were reported.
 
Event or Problem Description
It was reported that shaft break occurred.A 3.00mm x 12mm nc emerge balloon catheter was used for post-dilation.However, the shaft broke about halfway down while removing the device from the patient's body.The device was completely removed and no patient complications were reported.It was further reported that the shaft broke about 20-30cm from the hub and was completely removed from the patient's body.
 
Event or Problem Description
It was reported that shaft break occurred.A 3.00mm x 12mm nc emerge balloon catheter was used for post-dilation.However, the shaft broke about halfway down while removing the device from the patient's body.The device was completely removed and no patient complications were reported.It was further reported that the shaft broke 20-30cm from the hub and was completely removed from the patient's body.It was further reported via medwatch 3600840000 that the patient presented with a new onset of chest pain and was admitted for cardiac catheterization.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11860933
Report Number2134265-2021-06575
Device Sequence Number3789436
Product Code LOX
UDI-Device Identifier08714729846390
UDI-Public08714729846390
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2022
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0026540242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer05/25/2021
06/07/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/10/2021
06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight74